Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Undergoing uterine ablation surgery, discontinued due to uterine septum. Could this be causing heavy irregular periods?

I went in for a uterine ablation surgery (2nd surgery in a year, different doctor). My new doc informed me that he could not do the procedure due to a uterine septum. Everything I am finding online discusses fertility. That is not a concern of mine as I had a tubal ligation last year. My question is, can this septum be the reason for very unpredictable, heavy periods? I also have severed cramping and can bleed for up to 10 days. Another question is, why did my previous doctor who performed the tubal not find this? Also, he supposedly did an ablation as well but how could that be if my current doctor could not perform the ablation due to the septum?
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Anesthesiologist 's  Response
uterine ablation is a procedure of destroying the endometrial lining of inside of uterus for profuse prolonged bleedibg,dysfunctional uterine bleeding(dub),,who do not want hysterectomy...(by thermal,electrical, using hysteroscope),,
tubal ligation is done from abdominal side ,that dr will not be able to see uterine septum,,,only hysteroscopy can make out septum,,septum does not cause bleeding,,
as it is second time you are going for ablation depending on your age and other factors on drs advice consider ablation under hysteroscopic vision,or medical therapy or hysterectomy...consult gynaecologist/lap surgeon
bye take care
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor